RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2003, Volume 5, Pages 3–152 (Mi cmfd10)  

This article is cited in 10 scientific papers (total in 10 papers)

Analytic Fourier Transforms and Exponential Approximations. I

A. M. Sedletskii

M. V. Lomonosov Moscow State University

Full text: PDF file (1027 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2005, 129:6, 4251–4408

Bibliographic databases:

UDC: 517.5

Citation: A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. I”, CMFD, 5, MAI, M., 2003, 3–152; Journal of Mathematical Sciences, 129:6 (2005), 4251–4408

Citation in format AMSBIB
\Bibitem{Sed03}
\by A.~M.~Sedletskii
\paper Analytic Fourier Transforms and Exponential Approximations.~I
\serial CMFD
\yr 2003
\vol 5
\pages 3--152
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd10}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120868}
\zmath{https://zbmath.org/?q=an:1085.42005}
\transl
\jour Journal of Mathematical Sciences
\yr 2005
\vol 129
\issue 6
\pages 4251--4408
\crossref{https://doi.org/10.1007/s10958-005-0349-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-24144453440}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd10
  • http://mi.mathnet.ru/eng/cmfd/v5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. B. Sherstyukov, “On the Regularity of Growth of Canonical Products with Real Zeros”, Math. Notes, 82:4 (2007), 555–563  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Zikkos E., “Completeness of an exponential system in weighted Banach spaces and closure of its linear span”, Journal of Approximation Theory, 146:1 (2007), 115–148  crossref  mathscinet  zmath  isi
    3. Kurdyumov V.P., Khromov A.P., “Riesz bases formed by root functions of a functional-differential equation with a reflection operator”, Differential Equations, 44:2 (2008), 203–212  crossref  mathscinet  zmath  isi  elib
    4. I. V. Romanov, “On the impossibility of bringing a flat membrane to rest with boundary forces”, Autom. Remote Control, 73:12 (2012), 1994–2000  mathnet  crossref  isi  elib
    5. Ufa Math. J., 5:2 (2013), 131–141  mathnet  crossref  isi  elib
    6. B. N. Khabibullin, G. R. Talipova, F. B. Khabibullin, “Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval”, St. Petersburg Math. J., 26:2 (2015), 319–340  mathnet  crossref  mathscinet  isi  elib
    7. N. F. Abuzyarova, “Closed submodules in the module of entire functions of exponential type and polynomial growth on the real axis”, Ufa Math. J., 6:4 (2014), 3–17  mathnet  crossref
    8. V. P. Kurdyumov, “O bazisakh Rissa iz sobstvennykh funktsii differentsialnogo operatora vtorogo poryadka s involyutsiei i integralnymi kraevymi usloviyami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:4 (2015), 392–405  mathnet  crossref  elib
    9. B. V. Vynnyts'kyi, R. V. Khats', “On the completeness and minimality of sets of Bessel functions in weighted $L^2$-spaces”, Eurasian Math. J., 6:1 (2015), 123–131  mathnet
    10. N. F. Abuzyarova, “On $2$-generateness of weakly localizable submodules in the module of entire functions of exponential type and polynomial growth on the real axis”, Ufa Math. J., 8:3 (2016), 8–21  mathnet  crossref  mathscinet  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:615
    Full text:296
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020